# SDR MWEA011022

- Difficulty date: July 10, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 991245314
- Condition: Gouged
- Location: Station 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY HAS A DEEP GOUGE ON FRAME CAP AT STATION 370, LONGERON 27 LEFT.  --  BLENDED DEEP GOUGE, REMOVED CAP, FABRICATED NEW GUSSET, INSTALLED FRAME CAP AND MISSING FASTENERS.
